# SDR REXA2018101601046

- Difficulty date: October 16, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 26,303 hours, 17,254 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300006959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEATRAIL HAS CORROSION AND GOUGES. RIGHT SIDE FLOOR STICK 7. REMOVED AND REPLACED CABIN SEATRAIL IAW AMM 53-00-49.
